# SDR ASOA051066

- Difficulty date: December 5, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR TOP STEP UPPER HINGE HALF WAS FOUND TO BE CORRODED.   (M)
